Open Access
January, 1987 Gaussian Processes and Mixed Volumes
V. D. Milman, G. Pisier
Ann. Probab. 15(1): 292-304 (January, 1987). DOI: 10.1214/aop/1176992271


We prove the following conjecture of Dudley: If the volume exponent of a compact convex and symmetric subset $K$ of a Hilbert space is less than $-1$, then $K$ is a G.C. set.


Download Citation

V. D. Milman. G. Pisier. "Gaussian Processes and Mixed Volumes." Ann. Probab. 15 (1) 292 - 304, January, 1987.


Published: January, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0636.60036
MathSciNet: MR877605
Digital Object Identifier: 10.1214/aop/1176992271

Primary: 60G15
Secondary: 41A46 , 47B10 , 60G17

Keywords: continuity of Gaussian process , G.C. set , metric entropy mixed volumes

Rights: Copyright © 1987 Institute of Mathematical Statistics

Vol.15 • No. 1 • January, 1987
Back to Top